# SDR 04FDEA03405

- Difficulty date: December 11, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 47,681 hours, 9,464 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLT AT FL300 250KTS, HAD WHITE SMOKE OMITTING FROM TOP OF   GLARESHIELD.  REF QRH SMOKE FUMES OF ELECT, AIR COND OR UNKNOWN REASONS, DECLARED EMERG WITH VHHH AND EXPEDITED TO A LANDING AT VHHH. SMOKE DISSIPATED BY LANDING CREW VERBAL NOT ELECT BURN, JUST SMELL OILY AND ACFT ALL SYSTEM WORK NORM. INSP AV COMPT & ALL DU'S INST PNL AREA, ALL WIRING NO DISCREPANCY.  INSP ALL 3 PACK'S COALESCER BAG FOUND NR 3 HAS SLIGHT OILY SMELL. PERF AIR COND ODOR DIST DUCT CLEANING PER MM 21-53-00-7.RR ALL 3 COALESCER BAG'S PER 21-54-05-2.C/W THE MTSI INSP ALL 3 ENG 8TH STAGE CHECK VALVE & APU LBV DUCTING NO WET SIGN PER 36-11-01-4 & 36-  16-02.  PRECAUTIONARY DEF NR 3 PACK PER MEL 21-51-01-A. ACFT OK FOR SERVICE.
